# SDR DL72W961452

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651751737
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CHANNEL AT FS 1263 TORQUE BOX CRACKED.  CRACK LENGTH WAS APPROXIMATELY 1.5 INCH.  REPLACED CHANNEL PER AD 94-07-08 AND B727 S/B 53-0129, R 4.
